Alert archive / Puerto Rico / Flash Flood Warnings in 2010
Flash Flood Warning 116, NWS JSJ
NWS JSJ issued this flash flood warning at Oct 7, 2010, 5:27 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2010, 5:27 PM CDT (22:27 UTC)
- Expired
- Oct 7, 2010, 11:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 21 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
080
WGCA52 TJSJ 072227
FFWSJU
PRC095-151-080030-
/O.NEW.TJSJ.FF.W.0116.101007T2227Z-101008T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
627 PM AST THU OCT 7 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
MAUNABO
YABUCOA
* UNTIL 830 PM AST
* AT 622 PM AST...A U.S.G.S. RIVER GAGE SENSOR ALONG THE RIO
GUAYANES AT CENTRAL ROIG INDICATED THAT THE RIVER WAS FAST
APPROACHING FLOOD STAGE...AND EXPECTED TO EXCEED ITS BANKS BEFORE
700 PM AST. DUE TO ADDITIONAL AREAS OF MODERATE TO HEAVY RAINFALL
APPROACHING THIS AREA...FLASH FLOODING IS EXPECTED ALONG THE RIO
GUAYANES AND SOME OF ITS SMALLER TRIBUTARIES THROUGH AT LEAST 830 PM
AST. IN ADDITION...MUDSLIDES WILL BE POSSIBLE ACROSS THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1807 6580 1803 6583 1803 6591 1807 6600
1810 6599
$$
SR
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN1 follow-up statement
975
WGCA52 TJSJ 080030
FFWSJU
PRC095-151-080430-
/O.EXT.TJSJ.FF.W.0116.000000T0000Z-101008T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
830 PM AST THU OCT 7 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
MAUNABO
YABUCOA
* UNTIL 1230 AM AST
* LATEST U.S.G.S. RIVER GAGES INDICATED THAT THE LEVELS OF THE RIO
GUAYANES AT CENTRAL ROIG WERE AT 25.50 FEET. FLOOD STAGE IS 22.00
FEET. AT 8:15 PM AST...DOPPLER WEATHER RADAR CONTINUES TO INDICATE
PERSISTENT RAIN IN THE ADVISORY AREA. NEW SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO AFFECT THESE MUNICIPALITIES AND COULD RESULT IN
ADDITIONAL HEAVY RAINFALL AND FLOODING. PEOPLE SHOULD BE ALERT FOR
ADDITIONAL RISES ON NEARBY TRIBUTARIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1807 6580 1803 6583 1802 6591 1807 6600
1810 6599
$$
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 2:13 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Oct 7, 2:13 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
313 PM AST THU OCT 7 2010
.SYNOPSIS...TROPICAL STORM OTTO CONTINUES TO MOVES VERY SLOWLY
NORTH OF PUERTO RICO. OTTO IS EXPECTED TO ACCELERATED TOWARDS THE
NORTH NORTHEAST THE NEXT TWO DAYS....MOVING AWAY FROM THE LOCAL
AREA. A HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE WESTERN
ATLANTIC STARTING SUNDAY. A MORE TYPICAL WIND FLOW WILL ESTABLISH
ACROSS THE LOCAL AREA DURING THE WEEKEND.
&&
.DISCUSSION...PERSISTENT RAINFALL...HEAVY AT TIMES...HAS BEEN
AFFECTING PUERTO RICO AND THE U.S. VIRGIN ISLANDS DURING THE LAST
12 HOURS TO 18 HOURS. THIS PERSISTENT RAINFALL HAS BEEN PRODUCING
NUMEROUS FLASH FLOODING...RIVERS OUT OF ITS BANKS..AND MUDSLIDES
ACROSS MUCH OF PUERTO RICO AS WELL ACROSS THE U.S. VIRGIN ISLANDS.
THE LARGE CIRCULATION ASSOCIATED WITH TROPICAL STORM OTTO...IS
BRINGING DEEP TROPICAL MOISTURE ACROSS THE LOCAL AREA...IN A
SOUTH TO SOUTHWEST WIND FLOW. THIS MOIST ENVIRONMENT IS EXPECTED
TO CONTINUE AT LEAST THROUGH FRIDAY AFTERNOON. THEREFORE...THE
FLASH FLOOD WATCH HAS BEEN EXTENDED UNTIL 600 PM AST FRIDAY.
OTTO IS EXPECTED TO ACCELERATED TOWARD THE NORTHEAST DURING THE
NEXT 24 TO 48 HOURS. A SURFACE HIGH PRESSURE SYSTEM WILL BUILD
ACROSS THE WESTERN ATLANTIC SUNDAY...CREATING A MORE SOUTHEAST
WIND FLOW ACROSS THE LOCAL AREA. ALSO...A DRIER AIR IS EXPECTED TO
MOVES ACROSS THE LOCAL AREA. ALTHOUGH DRIER AIR IS
EXPECTED...ENOUGH MOISTURE WILL LINGER ACROSS THE LOCAL AREA
DURING THE WEEKEND TO PRODUCE THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS EACH AFTERNOON...MAINLY ACROSS THE WESTERN INTERIOR
AND NORTHWEST SECTION OF PUERTO RICO. STAY TUNED FOR THE LATEST
INFORMATION ABOUT THIS WET SCENARIO.
&&
.AVIATION...PERIODS OF MVFR CONDITIONS WILL CONTINUE ACROSS ALL
TAF SITES TONIGHT...IN PASSING SHRA AND POSSIBLE TSRA.
&&
.MARINE...HAZARDOUS MARINE CONDITIONS WILL CONTINUE ACROSS ALL
COASTAL WATERS AT LEAST THROUGH FRIDAY NIGHT...AS TROPICAL STORM
OTTO CONTINUES TO LINGER NORTH OF THE AREA.
&&
.HYDROLOGY...MOST RIVERS IN PUERTO RICO CONTINUES VERY HIGH..WITH
RIO CIBUCO...RIO LA PLATA...RIO GRANDE DE MANATI...RIO
GUANAJIBO...AND RIO CULEBRINAS ABOVE FLOOD STAGE. SEVERAL FLOOD
WARNINGS ARE IN EFFECTS ALONG THIS RIVERS AND TRIBUTARIES...AND
RIVERS ARE EXPECTED TO REMAIN HIGH AS ANOTHER ROUND OF SHOWERS IS
EXPECTED TO AFFECT PUERTO RICO THE REST OF TONIGHT AND TOMORROW.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 77 89 77 88 / 50 50 40 50
STT 79 89 79 87 / 80 80 50 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CENTRAL INTERIOR-
CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.
SCA...AMZ710...712...715...722...725...732...735...741...742...745.
VI...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ST CROIX-ST.
THOMAS/ST. JOHN/ADJACENT ISLANDS.
SCA...AMZ710...712...715...722...725...732...735...741...742...745.
&&
64/71Hazardous weather outlook, Oct 7, 5:52 AM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN...DELAYED ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 652 AM AST THU OCT 7 2010 AMZ710>745-PRZ001>013-081100- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 652 AM AST THU OCT 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SUB TROPICAL STORM OTTO IS MOVING VERY SLOWLY NORTHWARD WHICH IS HOLDING A WIDE BAND OF MOISTURE FROM SOUTH AMERICA ACROSS THE CARIBBEAN AND PUERTO RICO. SHOWERS AND THUNDERSTORMS WILL STREAM ACROSS THE ISLAND BRINGING WIDESPREAD INTERMITTENT HEAVY RAINS AND FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAINS IN THE BAND OF CONVECTION FROM OTTO WILL CONTINUE AT LEAST THROUGH FRIDAY AND SOME HEAVY RAINS MAY CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT...REPORTS OF VERY HEAVY RAIN AND/OR MAJOR FLOODING ARE WELCOME. AMZ715-725-VIZ001-002-081100- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 652 AM AST THU OCT 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SUB TROPICAL STORM OTTO IS MOVING VERY SLOWLY NORTHWARD WHICH IS HOLDING A WIDE BAND OF MOISTURE FROM SOUTH AMERICA ACROSS THE CARIBBEAN AND THE U.S. VIRGIN ISLANDS. SHOWERS AND THUNDERSTORMS WILL STREAM ACROSS THE ISLANDS BRINGING WIDESPREAD INTERMITTENT HEAVY RAINS AND FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAINS IN THE BAND OF CONVECTION FROM OTTO WILL CONTINUE AT LEAST THROUGH FRIDAY AND SOME HEAVY RAINS MAY CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT...REPORTS OF VERY HEAVY RAIN AND/OR MAJOR FLOODING ARE WELCOME.
In the hours before
Special weather statement, Oct 7, 2:30 PM CDT, 2 hours 57 minutes before
PRC015-025-029-035-037-053-057-063-069-077-085-089-095-103-109-119-
129-147-151-072030-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
330 PM AST THU OCT 7 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 430 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CAGUAS...CAYEY...JUNCOS...GURABO...SAN LORENZO...LAS PIEDRAS...
ARROYO...LUQUILLO...PATILLAS...MAUNABO...NAGUABO...CEIBA...
CANOVANAS...GUAYAMA...FAJARDO...HUMACAO...RIO GRANDE...YABUCOA
AND VIEQUES
AT 324 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER OLIMPO...OR ABOUT 3 MILES NORTH OF
GUAYAMA...MOVING NORTHEAST AT 30 MPH. THESE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH...TORRENTIAL DOWNPOURS AND
CLOUD TO GROUND LIGHTNING.Local storm report, Oct 7, 2:46 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
346 PM AST THU OCT 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND GST CHARLOTTE AMALIE 18.34N 64.93W
10/07/2010 M38 MPH SAINT THOMAS VI ASOS
&&
LROSASpecial weather statement, Oct 7, 2:57 PM CDT, 2 hours 30 minutes before
PRC015-025-029-035-037-053-057-063-069-077-085-089-095-103-109-119-12
9-147-151-072030-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO
NACIONAL DE METEOROLOGIA SAN JUAN PR
330 PM AST JUEVES 7 DE OCTUBRE DE 2010
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 430 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
CAGUAS...CAYEY...JUNCOS...GURABO...SAN LORENZO...LAS PIEDRAS...
ARROYO...LUQUILLO...PATILLAS...MAUNABO...NAGUABO...CEIBA...
CANOVANAS...GUAYAMA...FAJARDO...HUMACAO...RIO GRANDE...YABUCOA
Y VIEQUES
A LAS 324 PM AST...EL RADAR DOPPLER DEL SNM DETECTO TRONADAS FUERTES
SOBRE OLIMPO...O COMO A 3 MILLAS AL NORTE DE GUAYAMA...MOVIENDOSE AL
NORESTE A 30 MPH. ESTAS TRONADAS SERAN CAPACES DE PRODUCIR VIENTOS
DE HASTA 55 MPH...AGUACEROS TORRENCIALES Y RELAMPAGOS DE NUBE A
SUELO.Local storm report, Oct 7, 4:01 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
501 PM AST THU OCT 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND GST CHARLOTTE AMALIE 18.34N 64.93W
10/07/2010 M38 MPH SAINT THOMAS VI ASOS
&&
LROSASpecial weather statement, Oct 7, 4:24 PM CDT, 1 hour 3 minutes before
PRC007-009-015-019-025-029-031-035-041-043-045-057-063-075-077-085-
095-109-113-123-129-133-139-149-151-072230-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
524 PM AST THU OCT 7 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 630 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CAGUAS...CIDRA...COAMO...CAYEY...COMERIO...AIBONITO...AGUAS
BUENAS...BARRANQUITAS...JUNCOS...GURABO...SAN LORENZO...
VILLALBA...TRUJILLO ALTO...LAS PIEDRAS...ARROYO...PATILLAS...
MAUNABO...CANOVANAS...GUAYAMA...CAROLINA...JUANA DIAZ...PONCE...
SALINAS...SANTA ISABEL AND YABUCOA
AT 520 PM AST...DOPPLER RADAR IMAGERY INDICATED A LINE OF SHOWERS
AND THUNDERSTORMS MOVING TO THE EAST AROUND 30 MPH. THIS LINE WILL
BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AS WELL AS TORRENTIAL
DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.Special weather statement, Oct 7, 4:29 PM CDT, 58 minutes before
PRC007-009-015-019-025-029-031-035-041-043-045-057-063-075-077-085-09 5-109-113-123-129-133-139-149-151-072230- COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 524 PM AST JUEVES 7 DE OCTUBRE DE 2010 EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA LAS 630 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN PUERTO RICO CAGUAS...CIDRA...COAMO...CAYEY...COMERIO...AIBONITO...AGUAS BUENAS...BARRANQUITAS...JUNCOS...GURABO...SAN LORENZO... VILLALBA...TRUJILLO ALTO...LAS PIEDRAS...ARROYO...PATILLAS... MAUNABO...CANOVANAS...GUAYAMA...CAROLINA...JUANA DIAZ...PONCE... SALINAS...SANTA ISABEL Y YABUCOA A LAS 520 PM AST...EL RADAR DOPPLER DEL SNM DETECTO UNA LINEA DE AGUACEROS Y TRONADAS MOVIENDOSE AL ESTE A ALREDEDOR DE 30 MPH. ESTA LINEA SERA CAPAZ DE PRODUCIR RAFAGAS DE VIENTO DE HASTA 50 MPH AL IGUAL QUE AGUACEROS TORRENCIALES Y RELAMPAGOS FRECUENTES DE NUBE A SUELO.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:27 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 6, 8:22 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 6, 8:24 PM CDT | Flash Flood Warning | JSJ | 111 min | |
| Oct 6, 9:38 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 6, 9:45 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 6, 10:16 PM CDT | Areal Flood Advisory | JSJ | 119 min | |
| Oct 6, 10:17 PM CDT | Flash Flood Warning | JSJ | 118 min | |
| Oct 6, 10:47 PM CDT | Flash Flood Warning | JSJ | 118 min | |
| Oct 6, 11:29 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 6, 11:51 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 7, 12:09 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Oct 7, 12:17 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 7, 12:46 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 7, 12:59 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 7, 2:35 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 3:17 AM CDT | Flash Flood Warning | JSJ | 11 hr | |
| Oct 7, 3:31 AM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Oct 7, 4:02 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 7, 4:30 AM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Oct 7, 4:47 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 7, 4:49 AM CDT | Areal Flood Warning | JSJ | 3 hr | |
| Oct 7, 5:42 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 7, 6:04 AM CDT | Special Marine Warning | JSJ | 116 min | |
| Oct 7, 6:23 AM CDT | Areal Flood Warning | JSJ | 37 hr | |
| Oct 7, 6:36 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 6:38 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 7, 10:20 AM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Oct 7, 10:31 AM CDT | Special Marine Warning | JSJ | 119 min | |
| Oct 7, 10:49 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 12:03 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 1:04 PM CDT | Special Marine Warning | JSJ | 116 min | |
| Oct 7, 1:32 PM CDT | Areal Flood Warning | JSJ | 16 hr | |
| Oct 7, 1:33 PM CDT | Areal Flood Warning | JSJ | 22 hr | |
| Oct 7, 2:01 PM CDT | Areal Flood Warning | JSJ | 36 hr | |
| Oct 7, 2:38 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 7, 2:44 PM CDT | Special Marine Warning | JSJ | 2 hr | |
| Oct 7, 3:52 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 7, 4:21 PM CDT | Areal Flood Warning | JSJ | 20 hr | |
| Oct 7, 4:42 PM CDT | Special Marine Warning | JSJ | 108 min | |
| Oct 7, 5:32 PM CDT | Areal Flood Advisory | JSJ | 7 hr | |
| Oct 7, 6:19 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.